MathSciNet Relay Station
MathSciNet bibliographic data
MR1431007 57R42
Mikhalkin, G.; Polyak, M. Whitney formula in higher dimensions. J. Differential Geom. 44 (1996), no. 3, 583–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement